Toksisk forbrug af baclofen med kramper ved udtrapning

Søren Isidor, Tea L. Laursen, Helle Bundgaard, Eva A. Sædder, Ole Kl Helgestad

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Abstract

The spasmolytic agent baclofen is regarded as having a low dependence potential. This is a case report of a 46-year-old woman with an escalating use of baclofen to four times the highest recommended dose. She was initially admitted to hospital due to decreased consciousness. Later, during tapering, she was readmitted unresponsive with myoclonus. Baclofen was discontinued abruptly during sedation with propofol and remifentanil infusion as well as midazolam in refract doses. Eight days later she was discharged without sequelae.

Bidragets oversatte titelToxic use of baclofen causing cramps during tapering
OriginalsprogDansk
ArtikelnummerV09220530
TidsskriftUgeskrift for Læger
Vol/bind185
Nummer13
Antal sider3
ISSN0041-5782
StatusUdgivet - mar. 2023

Emneord

  • Baclofen
  • Female
  • Humans
  • Hypnotics and Sedatives/adverse effects
  • Midazolam/therapeutic use
  • Middle Aged
  • Muscle Cramp
  • Propofol/adverse effects

Fingeraftryk

Dyk ned i forskningsemnerne om 'Toksisk forbrug af baclofen med kramper ved udtrapning'. Sammen danner de et unikt fingeraftryk.

Citationsformater